Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11264
Title: Theoretical basis for the statistics of dielectric breakdown
Authors: Dissado, LA
First Published: 1990
Citation: JOURNAL OF PHYSICS D: APPLIED PHYSICS, 1990, 23 (12), pp. 1582-1591
DOI Link: 10.1088/0022-3727/23/12/015
ISSN: 0022-3727
Links: http://hdl.handle.net/2381/11264
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.